# SDR 9707003246

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346NW
- Make and model: Airbus A320-212
- Aircraft serial: 400
- Engine: Cfmint CFM565A3
- System (JASC): 3150 · Central Warning
- Part: Tla Fault
- Condition: Annunciated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF THRUST, ENG 2 TLA FAULT ENNUNCIATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERSONNEL PERFORMED CHECKS IN ACCORDANCE WITH TSM 76-11-00, PG 210.  ENGINE GROUND RUN, NO MESSAGES ANNUNCIATED.  NO PARTS WERE CHANGED.
